Classification of Three-Dimensional Quadratic Diffeomorphisms with Constant Jacobian

Zeraoulia Elhadj
Department of Mathematics, University of Tébésa, (12000), Algeria

J. C. Sprott
Departments of Physics, University of Wisconsin, Madison, WI 53706, USA

Received June 14, 2008; accepted August 28, 2008


The 3-D quadratic diffeomorphism is defined as a map with a constant Jacobian. A few such examples are well known. In this paper, all possible forms of the 3-D quadratic diffeomorphisms are determined. Some numerical results are also given and discussed.

Ref: E. Zeraoulia and  J. C. Sprott, Frontiers of Physics in China 4, 111-121(2009)

The complete paper is available in PDF format.

Return to Sprott's Books and Publications.